# SDR ABXA20160326075

- Difficulty date: March 26, 2016
- Submitted: April 26, 2016
- Operation: Air carrier
- Aircraft: N363CM
- Make and model: Boeing 767338
- Aircraft serial: 24853
- Aircraft time: 80,816 hours, 29,426 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 114T4102264
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING UPPER TRAILING PANEL, ABOVE INBD AILERON INBD CORNER HAS SHEARED.  FOUND CORROSION UNDER RT WING AT BULGED & SHEARED FASTENER LOCATION.  REMOVED TE PANE CORROSION ON RT UPPER WING SKIN WS 433 - 448 AT REAR SPAR.  THICK .210, MAT REMOVED .082, MAT REMAINING .128.  FOUND TO BE OUT OF LIMITS.  PERFORMED INSPECTION OF AREA, NO CRACKS NOTED.  FABRICATED FILLERS USING 7075-T6 .080 BARE PO 80 7075-T6.050 BARE PO 829536.1.  LOCATED, DRILLED & REPAIRED AREA.  PARTS INSTALLED REPAIR PARTS & TE PANEL.  PERFORMED IAW REO-GL9204 REV A & REV 8657-61.  PART NAME SKIN, LOCATION RT WING UPPER SKIN WS 433, DAMAGE SIZE 2.0"X15"X.082, MAX DEPTH.  ACFT WAS GNDED.
